# SDR CA061212004

- Difficulty date: December 2, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 24,312 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Condition: Cracked
- Location: Cockpit
- Part time: 3,695 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE CAPTAIN’S FRONT WINDSHIELD SHATTERED. (NO PRESSURIZATION LOSS).  CREW DECLARED EMERGENCY AND DESCENDED TO 10000 FT AND DIVERTED TO NEAR BY ALTERNATE AIRPORT.  MAINTENANCE REPLACED WINDSHIELD AND AIRCRAFT RETURNED TO SERVICE. (TC NR 20061212004)
